# SDR SWAA030566

- Difficulty date: March 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 25,550 hours, 21,908 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935733
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CAPTAINS L4 WINDOW SHATTERED.  REMOVED AND REPLACED CAPTAINS L4 WINDOW PER MM.
